# SDR AALA20000929

- Difficulty date: June 2, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N210AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49161
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, CEILING EMERGENCY EXIT LIGHTS ABOVE CABIN DOOR INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE.  (M)
